Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Excessive food intake since few days, body tremors, dizziness, vomiting sensation. Help?

i am 50 yrs male, good health, i take raziles 150mg and novs 5mg half tablet. Last 3 - 4 weeks i have been eating like as if i have not eaten and on top of that when i am hungry i feel suddenly my body shaking, bit dizzy, stomach feels like i am going to throw up, i went to my doctor he says there is nothing wrong - Please help
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear madam,

Thank you for posting your query on HCM.

well it may be due to plane anxiety only. but whatever history you give hyperthyroidism needs to be ruled out by getting complete thyroid profile done . Aliskiren doesnt not lead to such effects but can lead to metabolic abnormalities which can give this kind of picture .

I advise you to visit a physician to get yourself thoroughly evaluated and all routine tests done to look out for the cause .

If you have any further queries feel free to ask .

Hope it answers your query.

Take care .

Dr. Shruti
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor